# SDR DXTA200601466

- Difficulty date: June 29, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605132
- Aircraft time: 5,412 hours, 4,223 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, GEAR WOULD NOT RETRACT WITH GEAR HANDLE IN UP POSITION.  RECYCLED HANDLE ONCE AND GEAR STILL WOULD NOT RETRACT.  ELECTED TO LEAVE GEAR DOWN.  NEVER GOT AN UNLOCK LIGHT.  SHORTLY BEFORE LANDING, EMERG BLEW "BLOW DOWN" BOTTLE AS A SAFETY PRECAUTION.  JACKED A/C.  ATTEMPTED GEAR CYCLE AND FOUND GEAR INOP.  T/S GEAR CONTROL SYSTEM.  REMOVED GEAR CONTROL HANDLE AND FOUND DEBRIS INHIBITING GEAR HANDLE SWITCH OPERATION.  CLEANED DEBRIS FROM GEAR HANDLE SWITCHES.  INSTALLED GEAR CONTROL HANDLE.  PERFORMED GEAR OPS CHECK.  L/G OPS CHECK GOOD.  DOWNJACKED A/C.  RESET AND SAFETIED GEAR NITROGEN BOTTLE.  SERVICED EMERG GEAR NITROGEN BOTTLE.  WORK PERFORMED REF, CE560XL MM CHAP 12-13-01, 32-01-00 AND 32-30-01.
